Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 809290, 10 pages
Research Article

Finite-Time Control for Time-Delayed Stochastic Systems with Markovian Switching

1Department of Mathematics, School of Science, South China University of Technology, Wushan Road, Tianhe, Guangzhou 510641, China
2Systems Engineering Institute, South China University of Technology, Guangzhou, China
3School of Design, South China University of Technology, Guangzhou, China

Received 15 August 2013; Revised 1 October 2013; Accepted 4 October 2013; Published 20 February 2014

Academic Editor: Khalil Ezzinbi

Copyright © 2014 Wenhua Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • R. Ezzati, M. Khodabin, and Z. Sadati, “Numerical Implementation of Stochastic Operational Matrix Driven by a Fractional Brownian Motion for Solving a Stochastic Differential Equation,” Abstract and Applied Analysis, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • Zhi-Hui Feng, Fei-Qi Deng, and Wen-Hui Liu, “Finite-time stability and stabilization for a class of quadratic discrete-time systems,” Huanan Ligong Daxue Xuebao/Journal of South China University of Technology (Natural Science), vol. 43, no. 1, pp. 9–14, 2015. View at Publisher · View at Google Scholar